# SDR 98ZZZX2682

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: FDO103011
- Condition: Shorted
- Location: Gyro
- Part time: 574 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GYRO CIRCUIT BREAKER TRIPPED 6 MINUTES INTO FLIGHT.  CIRCUIT BRAKER WOULD NOT RESET.  DISCOVERED THE FLUX DETECTOR P/N FDO103011 HAD SHORTED INTERNALLY CAUSING THE GYRO CIRCUIT BREAKER TO TRIP.  FLUX DETECTOR WAS REPLACED.  AIRPLANE RETURNED TO SERVICE.
